PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1979 | 7 | 15 |
Tytuł artykułu

Predators and prey

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
PL
MR0549988
EN
This article presents the basic conclusions contained in the English-language papers by the author [Math. Biosci. 33 (1977), no. 1–2, 135–144; MR0682243] and by the author and W. J. Bühler [ibid. 38 (1978), no. 3–4, 293–301; MR0479452] on the probability of extinction of the prey in a bivariate Markov chain model (Xk,Yk) for the number of prey Xk and number of predators Yk at time kT, k≥0, imbedded in a complex continuous-time process.
Rocznik
Tom
7
Numer
15
Opis fizyczny
Daty
wydano
1979
online
1979-09-01
Twórcy
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_14708_ma_v7i15_1481
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.